Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Brown discharge, bright red blood flow, abdominal pain. Had a miscarriage. On folic acid supplements. Help?

dr,i got miscarriage after 6th day brown discharge followed by bright reddish blood on the next morning,and that evening i got abodament pain with a regular period.dr gave folic acid supplements with a tablet name dulphane but dnt work out.after that bleeding stopped on 12th and 13th nyteaand 14th now i had sex with my husband.right after i get up from bed got watery discharge without smell husband
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i went through your statement. The word miscarriage is itself doubtful without confirming your pregnancy. I assume that you had a delayed period and Folic acid is given for anemia.
If your periods are regular - no need for investigations.
Watery vaginal discharge is a common one.
Without any botheration continue your life. If you are particular about having a child, have sex preferably between 11th to 17th day of your LMP.
Best wishes
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor